I've been on Tasigna 150mg 2X/ day since August 2011. I have a few side effects here and there but the one that has remained constant has been severe headaches (5-6 times a week) which I have learned to live with. Now in the last 3 months I am experiencing joint pain, mostly in my shoulders, elbows and wrists (sometimes hips, low back and knees) both sides equally. I've been test for my magnesium level (normal), Lupus (negative) and Lyme (negative). Is it possible that the pain is from the Tasigna? Neither my GP or Onc have answers for me and I'm totally FRUSTRATED! I'm a 50 year old daily exerciser, walking, biking, swimming but the activities are painful and slowing me down. There are mornings that I need to use two hands to lift my coffee mug for fear of dropping it!
On another note: A close family member has recently told me that this thing I have.... "that CML" .... is nothing compared to what other people are dealing with. What's a good comeback for that.... or is there one? I know I'm lucky to have Tasigna but it still comes at a cost.... financial, physical and emotional! It's comments like that that make me feel like I have no right to complain